Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Numerical integration over 2D NURBS-shaped domains with applications to NURBS-enhanced FEM

Autor
Sevilla, R.; Fernandez, S.
Tipus d'activitat
Article en revista
Revista
Finite elements in analysis and design
Data de publicació
2011-10-03
Volum
47
Número
10
Pàgina inicial
1209
Pàgina final
1220
DOI
https://doi.org/10.1016/j.finel.2011.05.011 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/117187 Obrir en finestra nova
URL
http://www.sciencedirect.com/science/article/pii/S0168874X1100117X Obrir en finestra nova
Resum
This paper focuses on the numerical integration of polynomial functions along non-uniform rational B-splines (NURBS) curves and over 2D NURBS-shaped domains, i.e. domains with NURBS boundaries. The integration of the constant function f=1 is of special interest in computer aided design software and the integration of very high-order polynomials is a key aspect in the recently proposed NURBS-enhanced finite element method (NEFEM). Several well-known numerical quadratures are compared for the inte...
Citació
Sevilla, R., Fernandez, S. Numerical integration over 2D NURBS-shaped domains with applications to NURBS-enhanced FEM. "Finite elements in analysis and design", 3 Octubre 2011, vol. 47, núm. 10, p. 1209-1220.
Paraules clau
Composite rule, Gauss–Legendre, NURBS, NURBS-enhanced finite element method, Numerical integration
Grup de recerca
LACÀN - Mètodes Numèrics en Ciències Aplicades i Enginyeria

Participants

Arxius